# SDR IPM2003F00000

- Difficulty date: October 8, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N2367P
- Make and model: Beech 95-B55
- Aircraft serial: TC2367
- Engine: Cont IO470L
- System (JASC): 7314 · Engine Fuel Pump
- Part: Relief Valve
- Condition: Failed
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: 6381549
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD LOOSE POWER INTERMITTENTLY AND DURING CLIMB AFTER TAKEOFF.  DETERMINED TO BE DEFECTIVE RELIEF VALVE AND SEAT IN ENGINE FUEL PUMP.  (WP11200400873)
